# SDR 2025FA0000800

- Difficulty date: November 3, 2025
- Submitted: December 9, 2025
- Operation: General aviation
- Aircraft: N396HA
- Make and model: Airbus A330-243
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5331295220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BELOW SEAT TRACK CROWN LOCATION Y1959 BETWEEN FR47 TO FR53.2. SEAT TRACK REPLACED.
